# SDR FDEA201001050030

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 691570916
- Condition: Corroded
- Location: Bs 1110-1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK 2 EA AREAS BS 1110 TO BS 1070 RBL 45.  REMOVED SEAT TRACK SECTION FROM BS 1020 TO BS 1134 RBL 45 IAW B727 SRM 53-10-5 FIG 1 AND 51-30-2.  FABRICATED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1 AND 51-30-2.
